Buy Ibuprofen Tablets Online in the UK
Ibuprofen belongs to the class of medications known as non-steroidal anti-inflammatory medicines (NSAIDs). It is frequently used for its capacity to reduce inflammation and relieve pain. It is used to relieve the pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis, arthritis of the spine, swollen joints, frozen shoulder, bursitis, tendinitis, tenosynovitis, lower back pain, sprains and strains.
It can be taken up to three times a day after meals and is sold over the counter in the form of tablets or capsules in quantities ranging from 200 to 600 mg. Some people find that tablets that release the medication gradually over time are useful for nighttime pain management.
If you require a higher dose of Ibuprofen such as 600mg and have rheumatoid arthritis or another form of inflammatory arthritis, you can get higher dosages of ibuprofen on a prescription at our online pharmacy.
You should speak with your doctor if ibuprofen isn't providing enough pain relief or if you need pain treatment for an extended period of time. Your doctor may be able to prescribe a stronger NSAID or a medicine combination that will be more efficient.
Usually, ibuprofen can be taken alongside paracetamol or another type of compound analgesic.
Ibuprofen 600mg tablets should be kept out of sight and reach of children. It should be stored in its original packaging and should not be stored over 25 degrees Celsius.
The manufacturer of the product supplied may vary. Please read the patient information leaflet that is provided with the product.
When using Ibuprofen 600mg, you should follow the instructions given to you by the doctors. The usual dose given for arthritis treatment is one tablet to be taken up to four times a day. The tablets should be swallowed whole - not chewed - and with a drink of water, during or after meals. Do not take more than 4 tablets in any 24-hour period.
If you take more tablets than recommended by your doctor, you should speak to your doctor, pharmacist or hospital as soon as possible, taking your medicine with you. If you forget to take a dose, do not double up doses. Take the dose as soon as you remember if necessary and then take the next dose at the correct time.
Ibuprofen 600mg tablets should not be taken if you are allergic to any of the ingredients in the medicine or other NSAIDs such as aspirin. You should not take this medicine if you have had perforation or a bleeding stomach after taking other NSAIDs if you have a stomach ulcer, perforation or bleeding, or have had one twice or more in the past, if you suffer from severe heart, liver or kidney problems or if you are in the last 3 months of pregnancy.
You should speak to your doctor before taking Ibuprofen 600mg tablets if you have uncontrolled high blood pressure, have poor circulation in the legs, suffer from asthma, have a past history of asthma, have a connective tissue disorder, have kidney or liver problems, have a history of gastrointestinal disease or suffer from bowel problems. Speak to your doctor if you are elderly or have heart problems, have had a stroke or think you may be at risk of these conditions. Ibuprofen may be associated with a small increased risk of heart attack or stroke. Any risk is more likely with higher doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment.
You should make sure to mention if you are taking any other medicines, including medicines obtained without a prescription. You should make sure to mention if you are taking these medicines especially as they may affect how Arthrotec works, or vice versa: other painkillers, COX-2 inhibitors, antiplatelet agents and anticoagulants, diuretics, corticosteroids, methotrexate, lithium, zidovudine, selective serotonin reuptake inhibitors (SSRIs), cholestyramine, voriconazole, fluconazole, ginkgo biloba herbal medicine, ciclosporin. tacrolimus, quinolone antibiotics, aminoglycosides, medicines that reduce high blood pressure or cardiac glycosides and if you have taken a medicine called mifepristone within the last 12 days.
If you are in the last 3 months of pregnancy, you should not take this medicine. If you are in the first 6 months of pregnancy or are breastfeeding, speak to your doctor before taking Ibuprofen.
As with all medicines, Ibuprofen 600mg can cause side effects, although not everybody gets them. You should stop using Ibuprofen immediately if you notice any signs of an allergic reaction. You can minimise the risks of getting side effects by taking the least amount of tablets for the shortest amount of time necessary to control your symptoms. If, after taking Ibuprofen, you suffer from severe headaches, high temperature, stiffness of the neck, intolerance to the light, pass blood in your faeces, pass black tarry stools or vomit any blood or dark particles, then you should stop taking Ibuprofen immediately and seek immediate medical help. Other side effects include unexplained stomach pain or other abdominal stomach symptoms, indigestion, heartburn, feeling sick and/or vomiting, unexplained wheezing, shortness of breath, skin rash, itching, bruising, yellowing of the eyes and/or skin, severe sore throat with high fever, blurred or disturbed vision or seeing/hearing strange things, fluid retention, blood disorders, kidney problems, liver problems, severe skin reactions, aseptic meningitis, dizziness, tingling of hands and feet, ringing in the ears, depression, confusion, difficulty sleeping, anxiety, impaired hearing, diarrhoea, constipation, flatulence, unexpected sensitivity of the skin to the sun, tiredness, malaise, mood swings and swelling and irritation inside the nose. It has also been shown to sometimes worsen the symptoms of Crohn's disease or colitis.
If any of these side effects get serious, or you get side effects not listed above, please speak to your doctor or pharmacist.